# SDR CA130605011

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 6,072 hours
- Engine: Cont IO520D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 075023847AWL
- Condition: Cracked
- Location: Engine
- Part time: 97 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN ANNUAL INSPECTION, THE RT EXHAUST COLLECTOR, PN 0750238-47AWL, TSN:96.7 HRS, WAS FOUND CRACKED. THE EXHAUST COLLECTOR WAS REPLACED WITH A NEW COLLECTOR, PN 0750238-47AWL TO RECTIFY THE DEFECT.
